MathSciNet Relay Station
MathSciNet bibliographic data
MR1017856 (90m:46022) 46B15
Terenzi, Paolo Regular sequences in Banach spaces. (Italian) Rend. Sem. Mat. Fis. Milano 57 (1987), 275–285 (1989).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement